| Model Number |
15-2020/46 |
| Medical Device Problem Codes |
Fracture (1260); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Fall (1848); Failure of Implant (1924)
| Date of Event |
08/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Broken sled prosthesis.
Event or Problem Description
Broken sled prosthesis.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.